Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jul 23, 2011, 2:11 AM EDT for Coshocton County, Ohio. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2011, 2:11 AM EDT (06:11 UTC)
- Expired
- Jul 23, 2011, 6:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Coshocton County, OH
The radar
The Cleveland radar (KCLE), 121 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 6.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
215
WGUS51 KPBZ 230611
FFWPBZ
OHC031-231015-
/O.NEW.KPBZ.FF.W.0014.110723T0611Z-110723T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
211 AM EDT SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...
* UNTIL 615 AM EDT
* AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL OVER 3 INCHES HAD OCCURRED ACROSS NORTHWEST COSHOCTON
COUNTY OVER THE LAST 3 HOURS ESPECIALLY OVER BEAVER RUN AND DUTCH
RUN. AN ADDITIONAL INCH OF RAINFALL IS EXPECTED WHICH WILL PRODUCE
FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATER IS USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
LAT...LON 4031 8219 4038 8219 4045 8218 4045 8190
4025 8189 4026 8220 4030 8220
$$1 follow-up statement
843
WGUS71 KPBZ 230815
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 AM EDT SAT JUL 23 2011
OHC031-231015-
/O.CON.KPBZ.FF.W.0014.000000T0000Z-110723T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COSHOCTON OH-
415 AM EDT SAT JUL 23 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
COSHOCTON COUNTY...
AT 411 AM EDT...THUNDERSTORMS THAT WERE PRODUCING VERY HEAVY RAINS
ACROSS THE WARNED AREA HAVE MOVED EAST BUT RUNOFF FROM THE STORMS
MAY CONTINUE FOR THE NEXT COUPLE OF HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALHONDING...
LAYLAND AND BLISSFIELD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
&&
LAT...LON 4031 8219 4038 8219 4045 8218 4045 8190
4025 8189 4026 8220 4030 8220
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 1:05 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 23, 1:05 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 105 AM EDT SAT JUL 23 2011 .SYNOPSIS... THERE WILL BE SCATTERED LEFT OVER SHOWERS AND ISOLATED THUNDERSTORMS AS PATCHES OF FOG DEVELOP OVERNIGHT. STAGNANT HIGH PRESSURE WILL MAINTAIN MUGGY CONDITIONS THIS WEEKEND, WITH ADDITIONAL THUNDERSTORMS POSSIBLE. A COLD FRONT WILL BRING SOME RELIEF FROM THE HUMIDITY BY TUESDAY. && .NEAR TERM /THROUGH TODAY/... AS SHOWERS EXIT SOUTHEAST RIDGES NEW SHOWERS AND STORMS DEVELOPING NORTH AND WEST OF COSHOCTON. HAVE RAISED POPS OVERNIGHT FOR THE EASTERN OHIO ZONES. QUICK LOOK AT NEW MODELS COMING IN SHOW AREA OF SHOWERS AND STORMS ACROSS INDIANA MAY DEVELOP INTO COMPLEX LATER TODAY WITH SHORTWAVE IN FLOW. TRENDED POPS TOWARD THIS SCENARIO. CHANGES TO HIGH TEMPS FOR SATURDAY AND DEW POINTS WILL ALLOW HEAT INDEX INTO THE MID 90S WEST OF RIDGES WITH SOME UPPER 90S POSSIBLE BEFORE THUNDERSTORMS ARRIVE. && .SHORT TERM /TONIGHT THROUGH MONDAY/... WITH COLD FRONT EXTENDING ACROSS THE EASTERN GREAT LAKES SLOWLY DROPPING TO THE SOUTHEAST...SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MONDAY. HIGH TEMPERATURES WILL DROP 2-3 DEGREES EACH DAY DUE TO INCREASING CLOUD COVER WITH THE COLD FRONT...AND AT THIS POINT...HEAT ADVISORIES ARE NOT ANTICIPATED FOR THESE DAYS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... CONCUR WITH RECENT HPC GUIDANCE, BASED ON BLEND OF ECMWF AND GEFS MEAN MODEL OUTPUT, THAT HIGH PRESSURE, COMING EAST FROM THE PLAINS STATES, WILL INITIALLY PROVIDE LOWER HUMIDITY, LOWER SURFACE DEW POINTS, ACROSS THE UPPER OHIO VALLEY TUESDAY AND WEDNESDAY. HIGH TEMPERATURES WILL ALSO BE SLIGHTLY LOWER THAN ON PREVIOUS DAYS, BUT STILL A COUPLE DEGREES WARMER THAN NORMAL, JUDGING FROM GFS MOS. AS HIGH PRESSURE PASSES EAST TO THE ATLANTIC COAST, LOW LEVEL SOUTHWEST WINDS WILL RETURN HOTTER TEMPERATURES AND MORE HUMID CONDITIONS, HIGHER DEW POINTS, THURSDAY AND FRIDAY, AS INDICATED BY GFS MOS AND ECMWF MODEL OUTPUT. THIS SHOULD INTRODUCE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS, BUT NOT WORTH THE MENTION AT THIS JUNCTURE. && .AVIATION /05Z SATURDAY THROUGH WEDNESDAY/... TWO PROBLEMS TO ADDRESS FOR THE PREDAWN HOURS. FOG DEVELOPMENT AND THUNDERSTORM DEVELOPMENT OVER THE WEST. FOG FORECASTING WILL BE DIFFICULT THIS MORNING. SFC TDS ARE STILL VERY HIGH AND MANY LOCATIONS EXPERIENCED RAINFALL YESTERDAY. EXPECT MOST PORTS TO AT LEAST SEE MVFR FOG WITH THE FOG PRONE PORTS LIKELY FALLING INTO THE LIFR TO IFR RANGE A COUPLE OF HOURS BEFORE DAWN. THE FLY IN THE OINTMENT WILL BE HOW FAST THIS LINGERING CI SHIELD CLEARS THE AREA AND THE DEVELOPMENT OF MIDDECK ACROSS PORTIONS OF THE SOUTH BEFORE DAWN. THE CI SHIELD IS DISSIPATING, BUT IS SLOW TO CLEAR THE AREA, DUE TO THE LACK OF FLOW. IF CI SHIELD REMAINS FOR MOST OF THE NIGHT, DO NOT EXPECT WIDESPREAD FOG. A LINE OF SHOWERS/STORMS IS JUST CLIPPING PORTIONS OF MY FAR WESTERN ZONES. THIS ACTIVITY HAS LIKELY DEVELOPED ALONG AN OLD BOUNDARY FROM YESTERDAYS STORMS. AT ITS CURRENT LOCATION, IT WILL NOT POSE PROBLEMS TO ANY PORTS. WILL NEED TO MONITOR THIS ACTIVITY CLOSELY FOR ADDITIONAL DEVELOPMENT. THE REST OF DAYTIME SATURDAY, EXPECT LATE MORNING VISIBILITIES TO IMPROVE TO VFR WITH CUMULUS DEVELOPMENT THROUGH THE AFTERNOON. A NEARBY FRONT CAN INITIATE BANDS OF SCATTERED THUNDERSTORMS, WITH POSSIBLE RESTRICTIONS, IN THE HUMID, UNSTABLE AIR MASS INTO SATURDAY EVENING. OUTLOOK /SATURDAY NIGHT THROUGH WEDNESDAY/... EXPECT LATE NIGHT AND EARLY MORNING MVFR HAZE AND IFR FOG ALONG WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH MONDAY. EXPECT PREVALENT VFR TUESDAY AND WEDNESDAY. && .CLIMATE... DAILY RECORD HIGH TEMPERATURES JULY 22... PITTSBURGH 96 AT 157 PM TIED RECORD FROM 1933. PEAK HEAT INDEX 104. LAST TIME TEMPERATURE AS HOT AS 96 WAS ON AUGUST 15TH 1995. LAST TIME HOTTER THAN 96 WAS 100 ON JULY 15TH 1995. PITTSBURGH WARMEST LOW THIS DATE 75 FROM 1978 WILL BE MAINTAINED. DUE TO THUNDERSTORM RAINFALL, PITTSBURGH GOT DOWN TO AT LEAST 73 AROUND 8 PM. ZANESVILLE OH TIED RECORD OF 96 FROM 1991. MORGANTOWN WV 96 BROKE RECORD 95 FROM 1957. JULY 23... PITTSBURGH PA 98 FROM 1933. ZANESVILLE OH 96 FROM 1991. MORGANTOWN WV 95 FROM 1991. LENGTH OF CLIMATE RECORDS... PITTSBURGH PA RECORDS BEGAN 1871, AT PIT INTL AIRPORT SINCE 1952. ZANESVILLE OH RECORDS BEGAN 1946. MORGANTOWN WV RECORDS BEGAN 1948. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 22, 10:04 PM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1004 PM EDT FRI JUL 22 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-240215- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 1004 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. APPARENT TEMPERATURES SATURDAY CAN PEAK IN THE RANGE OF 95 TO 100. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 22, 8:31 PM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG JACOBSBURG 39.97N 80.90W
07/22/2011 BELMONT OH TRAINED SPOTTER
LOTS OF TREES DOWN
&&
EVENT NUMBER PBZ1100989
RGSpecial weather statement, Jul 22, 8:49 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
849 PM EDT FRI JUL 22 2011
WVZ012-230130-
WETZEL WV-
849 PM EDT FRI JUL 22 2011
...A STRONG THUNDERSTORM WILL AFFECT WETZEL COUNTY...
AT 848 PM EDT...A STRONG THUNDERSTORM WAS LOCATED PINE GROVE...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
PORTERS FALLS... PINE GROVE... JACKSONBURG...
WILEYVILLE... BIG RUN... KNOB FORK...
EARNSHAW... ROUND BOTTOM... LITTLETON...
HUNDRED...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3959 8084 3972 8070 3972 8047 3972 8043
3971 8041 3963 8041 3964 8044 3961 8045
3960 8046 3960 8048 3958 8049 3946 8067Special weather statement, Jul 22, 8:59 PM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 859 PM EDT FRI JUL 22 2011 WVZ021-022-230145- MARION WV-MONONGALIA WV- 859 PM EDT FRI JUL 22 2011 ...HEAVY RAIN... THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING COUNTIES... MARION AND MONONGALIA... AT 856 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH SHOWED THUNDERSTORMS WITH HEAVY RAIN OVER EVERETTVILLE...STATIONARY. THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS INCLUDE... EVERETTVILLE... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. && LAT...LON 3960 7999 3952 7995 3949 8010 3957 8014 15
Local storm report, Jul 22, 9:05 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
905 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG REDSTONE 40.07N 79.80W
07/22/2011 FAYETTE PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1100990
RGLocal storm report, Jul 22, 9:17 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
917 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 1 SE CENTERVILLE 40.02N 79.95W
07/22/2011 WASHINGTON PA 911 CALL CENTER
MULTIPLE TREES DOWN ON DRIFTWOOD ROAD
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER PBZ1100991
RGLocal storm report, Jul 22, 9:36 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
936 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG GUILFORD 40.79N 80.87W
07/22/2011 COLUMBIANA OH TRAINED SPOTTER
LARGE TREE DOWN ON HOUSE AND CAR
0435 PM TSTM WND DMG NEW HARRISBURG 40.62N 81.15W
07/22/2011 CARROLL OH 911 CALL CENTER
LARGE TREES BLOWN DOWN ON SR 171
0450 PM TSTM WND DMG 5 E LISBON 40.77N 80.67W
07/22/2011 COLUMBIANA OH 911 CALL CENTER
MULTIPLE TREES DOWN ON SR 9
0515 PM TSTM WND DMG 3 E FARRELL 41.21N 80.44W
07/22/2011 MERCER PA 911 CALL CENTER
LARGE TREES AND POWER LINES BLOWN DOWN.
0518 PM TSTM WND DMG BEAVER FALLS 40.75N 80.32W
07/22/2011 BEAVER PA 911 CALL CENTER
LARGE TREES AND POWER LINES BLOWN DOWN.
0529 PM TSTM WND DMG GREENVILLE 41.41N 80.38W
07/22/2011 MERCER PA TRAINED SPOTTER
MULTIPLE TREES AND WIRES DOWN
0530 PM HAIL TRANSFER 41.33N 80.43W
07/22/2011 E0.75 INCH MERCER PA POP
0530 PM TSTM WND DMG 1 NW BRACKENRIDGE 40.62N 79.76W
07/22/2011 ALLEGHENY PA 911 CALL CENTER
SEVERAL FESTIVAL TENTS BLOWN OVER.
0530 PM TSTM WND DMG MERCER 41.23N 80.24W
07/22/2011 MERCER PA 911 CALL CENTER
LARGE TREES AND POWER LINES BLOWN DOWN.
0535 PM TSTM WND DMG NEW WILMINGTON 41.12N 80.33W
07/22/2011 LAWRENCE PA 911 CALL CENTER
NUMEROUS LARGE TREES AND POWER LINES BLOWN DOWN ONTO SR
208 AND LIGO LANE.
0535 PM TSTM WND DMG ELLWOOD CITY 40.86N 80.28W
07/22/2011 LAWRENCE PA POP
LARGE BRANCHES DOWN
0535 PM TSTM WND DMG SARVER 40.73N 79.73W
07/22/2011 BUTLER PA NWS EMPLOYEE
LARGE TREES BLOWN DOWN.
0540 PM TSTM WND DMG FREEPORT 40.67N 79.69W
07/22/2011 ARMSTRONG PA FIRE DEPT/RESCUE
MULTIPLE TREES DOWN
0600 PM TSTM WND DMG 5 WSW CLINTONVILLE 41.17N 79.96W
07/22/2011 VENANGO PA 911 CALL CENTER
TREE DOWN ON I-80
0605 PM TSTM WND DMG 5 NNE FREEPORT 40.74N 79.65W
07/22/2011 ARMSTRONG PA NWS EMPLOYEE
LARGE TREES AND POWER LINES BLOWN DOWN ONTO FURNACE RUN
AND IRON BRIDGE ROADS.
0612 PM TSTM WND DMG NORTH BUFFALO 40.76N 79.58W
07/22/2011 ARMSTRONG PA 911 CALL CENTER
FEW TREES DOWN
0615 PM TSTM WND DMG GROVE CITY 41.16N 80.09W
07/22/2011 MERCER PA 911 CALL CENTER
LARGE TREES AND POWER LINES BLOWN DOWN.
0630 PM TSTM WND DMG 7 E BUTLER 40.86N 79.76W
07/22/2011 BUTLER PA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN
0635 PM TSTM WND DMG VERONA 40.51N 79.84W
07/22/2011 ALLEGHENY PA TRAINED SPOTTER
TREES DOWN ON ROAD
0640 PM TSTM WND DMG ST. CLAIRSVILLE 40.08N 80.90W
07/22/2011 BELMONT OH 911 CALL CENTER
LARGE TREE DOWN
0708 PM TSTM WND DMG JACOBSBURG 39.97N 80.90W
07/22/2011 BELMONT OH TRAINED SPOTTER
LOTS OF TREES DOWN
0720 PM TSTM WND DMG 1 SE CENTERVILLE 40.02N 79.95W
07/22/2011 WASHINGTON PA 911 CALL CENTER
MULTIPLE TREES DOWN ON DRIFTWOOD ROAD
0800 PM TSTM WND DMG REDSTONE 40.07N 79.80W
07/22/2011 FAYETTE PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1100969 PBZ1100970 PBZ1100971 PBZ1100987 PBZ1100972
PBZ1100973 PBZ1100976 PBZ1100984 PBZ1100986 PBZ1100974 PBZ1100975
PBZ1100980 PBZ1100977 PBZ1100978 PBZ1100981 PBZ1100979 PBZ1100985
PBZ1100988 PBZ1100982 PBZ1100983 PBZ1100989 PBZ1100991 PBZ1100990
RGThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:09 AM EDT | Areal Flood Advisory | PBZ | Coshocton | 3 hr |
| Jul 23, 7:51 AM EDT | Special Weather Statement | PBZ | Belmont, Guernsey, Monroe, Noble | 54 min |
| Jul 23, 8:46 AM EDT | Special Weather Statement | PBZ | Monroe | 44 min |
| Jul 23, 10:08 AM EDT | Heat Advisory | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Monroe and 3 more | 9 hr |
| Jul 23, 3:57 PM EDT | Special Weather Statement | PBZ | Noble | 63 min |
| Jul 23, 4:14 PM EDT | Areal Flood Warning | PBZ | Guernsey, Noble | 4 hr |
| Jul 23, 4:32 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 28 min |
| Jul 23, 4:55 PM EDT | Special Weather Statement | PBZ | Guernsey | 35 min |
| Jul 23, 5:08 PM EDT | Special Weather Statement | PBZ | Coshocton | 52 min |
| Jul 23, 5:19 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey | 41 min |
| Jul 23, 5:49 PM EDT | Areal Flood Warning | PBZ | Guernsey | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.